Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Miami, FL

July 3, 20154 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 3, 2015, 3:17 PM EDT for 4 counties in Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 3:17 PM EDT (19:17 UTC)
Expired
Jul 3, 2015, 3:50 PM EDT
In force
33 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 85 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2290 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS52 KMFL 031917
SVRMFL
FLC011-021-051-099-032015-
/O.NEW.KMFL.SV.W.0030.150703T1917Z-150703T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  SOUTHWESTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
  EAST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
  SOUTHEASTERN HENDRY COUNTY IN SOUTHERN FLORIDA...

* UNTIL 415 PM EDT

* AT 316 PM EDT...DOPPLER RADAR INDICATED A BROKEN LINE OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 
  ALONG A LINE EXTENDING FROM 12 MILES EAST OF HOLEY LAND WILDLIFE 
  REFUGE TO NEAR MICCOSUKEE SERVICE PLAZA...AND MOVING NORTHWEST AT 
  5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROTENBERGER WILDLIFE REFUGE...MICCOSUKEE INDIAN RESERVATION...
  MICCOSUKEE SERVICE PLAZA...MILE MARKER 60 ON ALLIGATOR ALLEY AND
  BIG CYPRESS SEMINOLE RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2615 8064 2605 8094 2627 8120 2646 8108
      2652 8082 2640 8042
TIME...MOT...LOC 1916Z 153DEG 6KT 2637 8055 2619 8078 

$$

GREGORIA
2 follow-up statements
112 
WWUS52 KMFL 031942
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
342 PM EDT FRI JUL 3 2015

FLC011-021-051-099-032015-
/O.CON.KMFL.SV.W.0030.000000T0000Z-150703T2015Z/
BROWARD FL-PALM BEACH FL-COLLIER FL-HENDRY FL-
342 PM EDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH...EAST CENTRAL
COLLIER AND SOUTHEASTERN HENDRY COUNTIES...

AT 342 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF HOLEY LAND WILDLIFE REFUGE TO NEAR
MILE MARKER 60 ON ALLIGATOR ALLEY...MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BIG CYPRESS SEMINOLE RESERVATION...ROTENBERGER WILDLIFE REFUGE AND
HOLEY LAND WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2621 8071 2618 8108 2627 8120 2646 8108
      2652 8082 2641 8046
TIME...MOT...LOC 1942Z 109DEG 13KT 2640 8057 2621 8102 

$$

GREGORIA
670 
WWUS52 KMFL 031950
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT FRI JUL 3 2015

FLC011-021-051-099-031958-
/O.CAN.KMFL.SV.W.0030.000000T0000Z-150703T2015Z/
BROWARD FL-PALM BEACH FL-COLLIER FL-HENDRY FL-
350 PM EDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWARD...
SOUTHWESTERN PALM BEACH...EAST CENTRAL COLLIER AND SOUTHEASTERN
HENDRY COUNTIES IS CANCELLED...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2621 8071 2618 8108 2627 8120 2646 8108
      2652 8082 2641 8046
TIME...MOT...LOC 1944Z 153DEG 6KT 2640 8057 2621 8102 

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:43 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 3, 2:43 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT FRI JUL 3 2015

.DISCUSSION...
A DEEP LAYER RIDGE WILL CONTINUE TO DOMINATE THE SOUTH FLORIDA
WEATHER REGIME OVER THE NEXT SEVERAL DAYS AS IT REMAINS NEARLY
STATIONARY ACROSS CENTRAL FLORIDA. THERE WILL BE SOME DAY TO DAY
FLUCTUATIONS IN ITS STRENGTH AND THE EXACT LOCATION OF ITS AXIS AS
SEVERAL MID LEVEL TROUGHS MOVE THROUGH A GENERAL CYCLONIC FLOW
ACROSS THE EASTERN U.S. AND OVER THE TOP OF THE UPPER RIDGE.

FOR THIS AFTERNOON, A DEEP EAST TO SOUTHEAST FLOW IS IN PLACE WITH
MODEST MID LEVEL LAPSE RATES. SCATTERED CONVECTION IS ALREADY
BEGINNING TO DEVELOP ALONG THE EAST COAST SEA BREEZE BOUNDARY AND
THESE WILL CONTINUE TO MOVE FARTHER INLAND TO AFFECT THE INTERIOR
AND EVENTUALLY THE NAPLES AREA MUCH LIKE YESTERDAY. THE LAPSE RATES
ARE ALSO SUGGESTING A COUPLE OF PULSE SEVERE STORMS WILL BE POSSIBLE
WITH STRONG WIND GUSTS AND SMALL HAIL. THE SAHARAN AIR LAYER IS NOT
EVIDENT ON THE 12Z MFL SOUNDING AND THIS ALSO IS INDICATIVE OF A
LESS HAZY SKY APPEARANCE WHICH THE NAVAL AEROSOL MODEL WAS SHOWING
THE SAHARAN DUST TO BE THINNING OUT TODAY AND OVER THE WEEKEND.

A STRONG MID LEVEL TROUGH WILL MOVE ACROSS THE SOUTHEAST U.S. ON
SATURDAY AND SUNDAY WHICH WILL NUDGE THE MID LEVEL RIDGE A TAD TO
THE SOUTH. AS THIS OCCURS, FORECAST SOUNDINGS A SHOWING A MORE
SOUTHERLY STEERING FLOW OVER THE WEEKEND WITH MOST OF THE CONVECTIVE
ACTIVITY AS A RESULT CONCENTRATED OVER THE INTERIOR AND LAKE
OKEECHOBEE REGIONS. WITH THIS TYPE OF SETUP, THERE CANNOT BE RULED
OUT THE POSSIBILITY OF SOME ACTION MOVING TOWARDS THE COAST OF
NORTHWEST COLLIER COUNTY AND ALSO EASTERN PALM BEACH COUNTY. IN
ADDITION, FORECAST SOUNDINGS FROM BOTH THE GFS AND ECMWF SHOW MODEST
MID LEVEL LAPSE RATES AGAIN ON SATURDAY SO THE THREAT FOR ISOLATED
SEVERE WIND GUSTS COULD STILL BE POSSIBLE BUT THEN DRIER AIR ALOFT
WORKS OVER THE REGION ON SUNDAY FOR LESS ACTIVITY. SO THIS AFTERNOON
AND SATURDAY AFTERNOON LOOK TO BE THE MOST ACTIVE FOR THE HOLIDAY
WEEKEND.

THE FLOW PATTERN WILL REMAIN ABOUT THE SAME ON MONDAY BUT THEN THE
TROUGH WILL LIFT TO THE NORTHEAST BY TUESDAY ALLOWING FOR THE RIDGE
TO BUILD BACK TO THE NORTH. THIS WILL RESULT IN DEEP EASTERLY FLOW
RETURNING TO SOUTH FLORIDA FOR MOST OF NEXT WEEK. A TUTT LIKE
MID/UPPER LEVEL TROUGH WILL BE APPROACHING THE SOUTHEAST COAST BY
THE MIDDLE OF NEXT WEEK WHICH WILL PLACE SOUTH FLORIDA IN THE
SUBSIDENCE SIDE OF THIS TROUGH AND PWAT MAY DROP WELL BELOW CLIMO
AVERAGES. THE AREA WILL REMAIN UNDER DEEP EAST TO NORTHEAST FLOW SO
MOST OF THE STORMS WILL BE CONCENTRATED OVER THE INTERIOR AND
SOUTHWEST COAST. ANOTHER PLUME OF SAHARAN AIR LAYER WILL MOVE INTO
THE REGION BY THE MIDDLE OF NEXT WEEK ALSO AIDING TO DECREASE
OVERALL CONVECTIVE ACTIVITY. THEN TOWARDS THE END OF THE WEEK, THE
UPPER LOW WILL BE OVERHEAD DESTABILIZING THE ATMOSPHERE ALONG WITH
INCREASED DEEP LAYER MOISTURE. THIS COULD LEAD TO INCREASED CHANCES
FOR THUNDERSTORMS ONCE AGAIN JUST ABOUT ANYWHERE.

&&

.MARINE...
PERSISTENT HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL CONTINUE
TO ALLOW EAST TO SOUTHEAST WINDS AT MOSTLY 10 KNOTS OR LESS
THROUGH THE WEEKEND AND NEXT WEEK. SEAS ARE EXPECTED TO BE LESS
THAN 4 FEET BOTH OVER THE GULF AND ATLANTIC WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  90  79  91 /  10  40  20  30
FORT LAUDERDALE  80  90  80  91 /  20  30  10  20
MIAMI            79  91  79  91 /  20  20  10  20
NAPLES           76  92  76  93 /  20  50  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...30/KOB
LONG TERM....30/KOB
Hazardous weather outlook, Jul 3, 1:51 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
151 PM EDT FRI JUL 3 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040600-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
151 PM EDT FRI JUL 3 2015

...A FEW STRONG TO POSSIBLY SEVERE STORMS INTERIOR AND WEST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE LIKELY THIS AFTERNOON OVER
INTERIOR SOUTH FLORIDA...WITH CHANCES ACROSS THE REMAINDER OF THE
REGION. THE PRIMARY THREATS WITH THESE THUNDERSTORMS ARE FREQUENT
CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HAIL.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCE WIND
GUSTS TO 60 MPH.

HAIL: HAIL UP TO NICKEL SIZE IS POSSIBLE WITH THE STRONGEST
THUNDERSTORMS.

FLOODING: SLOW-MOVING OR TRAINING THUNDERSTORMS COULD PRODUCE
TORRENTIAL DOWNPOURS IN THE NAPLES AREA...LEADING TO LOCALIZED
FLOODING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON...PARTICULARLY
OVER INTERIOR SOUTH FLORIDA. CLOUD TO GROUND LIGHTNING WILL BE THE
PRIMARY THREAT.

THE RISK FOR RIP CURRENTS WILL BE PRESENT ON ATLANTIC BEACHES
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 3, 2:23 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EDT FRI JUL 3 2015

FLZ067-031915-
INLAND PALM BEACH COUNTY FL-
223 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR NORTH
CENTRAL PALM BEACH COUNTY UNTIL 315 PM EDT...

* AT 223 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR INDIANTOWN...MOVING SOUTHWEST AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PAHOKEE AND CANAL POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2696 8032 2675 8046 2684 8065 2689 8062
      2693 8062 2696 8061
TIME...MOT...LOC 1823Z 031DEG 5KT 2693 8046

GREGORIA
Special weather statement, Jul 3, 2:54 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT FRI JUL 3 2015

FLZ071-031930-
INLAND BROWARD COUNTY FL-
254 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
WESTERN BROWARD COUNTY UNTIL 330 PM EDT...

* AT 254 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTHWEST OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 11
  MILES WEST OF INTERSECTION KROME AND U.S. 27...AND MOVING WEST AT
  10 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON
  ALLIGATOR ALLEY...MICCOSUKEE SERVICE PLAZA AND WEST BROWARD REC.
  AREA ON ALLIGATOR ALLEY.

LAT...LON 2598 8048 2598 8087 2631 8088 2632 8054
TIME...MOT...LOC 1854Z 067DEG 9KT 2625 8068 2599 8061

GREGORIA
Special weather statement, Jul 3, 3:06 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
306 PM EDT FRI JUL 3 2015

FLZ067-071-031930-
INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
306 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
NORTHWESTERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 330
PM EDT...

* AT 306 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES NORTH OF INTERSECTION ALLIGATOR ALLEY
  AND MIAMI CANAL...OR 25 MILES WEST OF CORAL SPRINGS...MOVING
  NORTHWEST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HOLEY LAND WILDLIFE REFUGE AND ROTENBERGER WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2626 8051 2615 8070 2640 8088 2650 8061
TIME...MOT...LOC 1906Z 133DEG 7KT 2628 8067

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:19 PM EDTSpecial Weather StatementMFLHendry26 min
Jul 2, 8:44 PM EDTSpecial Marine WarningMFL46 min
Jul 3, 2:23 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Jul 3, 2:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jul 3, 3:06 PM EDTSpecial Weather StatementMFLBroward24 min
Jul 3, 3:59 PM EDTSpecial Weather StatementMFLHendry31 min
Jul 3, 5:25 PM EDTSpecial Weather StatementMFLCollier35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.